# SDR IPXA2023092794261

- Difficulty date: August 30, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A572419932020
- Part serial: NA
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLH KRUGER FLAP CAVITY MIDDLE OF CAVITY WEB HAS A CRACK.REMOVED AND REPLACED IAW SRM 51-40-21.
